MathSciNet Relay Station
MathSciNet bibliographic data
MR2258978 53C42
Ding, Shun-han; Zhang, Jian-feng Hypersurfaces in a locally symmetric manifold with constant mean curvature. Pure Appl. Math. (Xi'an) 22 (2006), no. 1, 94–98, 107.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement